# SDR AALA202506024392

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 53,313 hours, 20,155 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR CONDITIONING FUMES BELOW 10,000' ON TAKEOFF AND LANDING. TAKEOFF WAS ON APU BLEED, LANDING ON LONG IDLE DESCENT. MAINTENANCE FOUND THE APU FREEZE PLUG LEAKING OIL.   (OPEN)
